Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Runge-Kutta theory for Volterra integral equations of the second kind

Authors: H. Brunner, E. Hairer and S. P. Nørsett
Journal: Math. Comp. 39 (1982), 147-163
MSC: Primary 65R20
MathSciNet review: 658219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper develops the theory of general Runge-Kutta methods for Volterra integral equations of the second kind. The order conditions are derived by using the theory of P-series, which for our problem reduces to the theory of V-series. These results are then applied to two special classes of Runge-Kutta methods introduced by Pouzet and by Beĺtyukov.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20

Additional Information

Keywords: Volterra integral equations of the second kind, Runge-Kutta methods, order conditions
Article copyright: © Copyright 1982 American Mathematical Society